MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LAMP, OPERATING-ROOM

BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LAMP, OPERATING-ROOM
Model Number 4068110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was evaluated onsite by a qualified technician.During visual inspection, the device was noted to be too low.The reported condition was verified.To rectify the situation the one arm will be replaced to raise the height of the light to prevent staff from hitting the light equipment.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an unspecified quantity of healthcare professionals sustained an array of ¿head injuries¿ due to the height of the iled7 surgical light.In operating room # 6 the ceiling is low, and this caused the height of the iled surgical light to be lower as well.Furthermore, the nurses and surgeons have sustained contusions and hematomas.One nurse is on ¿sick leave¿ after sustaining an unspecified ¿head injury¿ from the impact with the operating light.There was no alleged malfunction of the iled light.Additionally, the customer continued to use the alleged ¿low lights¿ post-installation, thus, use error cannot be excluded as a contributing factor to the injury.Furthermore, prevention of this type of event is outlined in the device instructions for use.No further information was available at the time of this report.

Brand Name
ILED7 SURGICAL LIGHT
Common Device Name
LAMP, OPERATING-ROOM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld, thuringen 7318
GM   7318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22194044
Report Number3007143268-2025-00046
Device Sequence Number18448441
Product Code FQP
UDI-Device Identifier00887761968325
UDI-Public(01)00887761968325
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4068110
Device Catalogue Number4047020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown